# SDR FDEA201202020437

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B363100000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241 DF HAS APPROX. 1.5 OF COMPOSITE & BOTTOM PLY MISSING ON RT SIDE  APPROXIMATEY AFT OF FORWARD EDGE.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
